# SDR CA970709001

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Engine: Ge CT581401
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: S611730101045
- Condition: Damaged
- Location: Trailing Edge
- Part time: 1,104 hours
- Component: S6110314003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT FLEW THROUGH HAIL STORM WHICH PEELED BACK TRAILING EDGE OF TAIL ROTOR BLADES.  ALL FIVE BLADES DAMAGED. TWO SUBSTANIALLY DAMAGED.
